A central limit theorem for the asymmetric simple exclusion process
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 4, p. 437-464
@article{AIHPB_2002__38_4_437_0,
     author = {Rezakhanlou, Fraydoun},
     title = {A central limit theorem for the asymmetric simple exclusion process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {4},
     year = {2002},
     pages = {437-464},
     zbl = {1001.60031},
     mrnumber = {1914935},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_4_437_0}
}
A central limit theorem for the asymmetric simple exclusion process. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 4, pp. 437-464. http://www.numdam.org/item/AIHPB_2002__38_4_437_0/

[1] D. Aldous, P. Diaconis, Hammersley's interacting particle process and longest increasing sequences, Probab. Theory Related Fields 103 (1995) 199-213. | MR 1355056 | Zbl 0836.60107

[2] P. Cannarsa, A. Mennucci, C. Sinestrari, Regularity results for solutions of a class of Hamilton-Jacobi equations, Arch. Rational Mech. Anal. 140 (1997) 197-223. | Zbl 0901.70013

[3] L.C. Evans, Partial Differential Equations, American Mathematical Society, 1998. | MR 1625845 | Zbl 0902.35002

[4] P.A. Ferrari, L.R.G. Fontes, Current fluctuations for the asymmetric exclusion process, Ann. Probab. 22 (1994) 319-820. | MR 1288133 | Zbl 0806.60099

[5] P.A. Ferrari, L.R.G. Fontes, Shock fluctuations in the asymmetric simple exclusion process, Probab. Theory Related Fields 99 (1994) 305-319. | MR 1278887 | Zbl 0801.60094

[6] P.A. Ferrari, L.R.G. Fontes, M.E. Vares, The asymmetric simple exclusion model with multiple shocks, Ann. Inst. Henri Poincare 36 (2000) 109-126. | Numdam | MR 1751654 | Zbl 0971.60099

[7] K. Johansson, Shape fluctuations and random matrices, Comm. Math. Phys. 209 (2000) 437-476. | MR 1737991 | Zbl 0969.15008

[8] T.M. Liggett, Interacting Particle Systems, Springer, 1985. | MR 776231 | Zbl 1103.82016

[9] F. Rezakhanlou, Hydrodynamic limit for attractive particle systems on Zd, Comm. Math. Phys. 140 (1991) 417-448. | MR 1130693 | Zbl 0738.60098

[10] F. Rezakhanlou, Microscopic location of shocks in one conservation laws, Annals de l'IHP, Analyse nonlineaire 12 (1995) 119-153. | Numdam | MR 1326665 | Zbl 0836.76046

[11] F. Rezakhanlou, Central limit theorem for stochastic Hamilton-Jacobi equations, Comm. Math. Phys. 211 (2000) 413-438. | Zbl 0972.60054

[12] Rezakhanlou F., Continuum limit for some growth models, preprint. | MR 1921440

[13] F. Rezakhanlou, J.E. Tarver (Iii), Homogenization for stochastic Hamilton-Jacobi equations, Arch. Rat. Mech. Analysis 151 (2000) 277-309. | Zbl 0954.35022

[14] T. Seppäläinen, Existence of hydrodynamics for totally asymmetric simple K-exclusion process, Ann. Probab. 27 (1999) 361-415. | MR 1681094 | Zbl 0947.60088